# SDR JJBA20251111062

- Difficulty date: November 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 41,999 hours, 29,818 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EXTERIOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED BULB. NO FIX. FOUND PIN ON HOUSING BURNT (NPIS). REMOVED AND REPLACED LH EXT EMERGENCY LIGHT ASSEMBLY. NO FIX. FOUND NO VOLTAGE ON CANNON PLUG. REMOVED AND REPALCED FUSE ON #1 EMERGENCY BATTERY POWER SUPPLY TRAY. OPS OKAY AT THIS TIME.
